# SDR IPXA2017041916281

- Difficulty date: April 12, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: ANB730113
- Condition: Gouged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT MID UPPER WING TO BODY BS 1441 JUST BELOW LONGERON 30L  RIB IS GOUGED.  REMOVED, FABRICATED AND REPLACED THE RIB IAW DWG ANB7301, AND SRM 51-33-01.
